MAUDE Adverse Event Report: WITHINGS S.A. BLOOD PRESSURE MONITOR CONNECT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

WITHINGS S.A. BLOOD PRESSURE MONITOR CONNECT; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number WPM05-ALL-INTER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
I purchased the withings bpm (blood pressure monitor) connect blood pressure monitor on (b)(6) 2022.It read that i had high blood pressure fairly consistently.I saw my doctor on (b)(6) 2022.I brought the device.They confirmed that i did not have blood high blood pressure.After taking multiple readings with the device and with the doctors office equipment the device was consistently around 30 point high on systolic.I engaged withings support.They have been unhelpful, requesting that i follow directions, double check my arm circumference is in the range, get readings from other people (which also seemed inaccurate but we had no device to compare to), and is now asking for videos of me taking the blood pressure.The device is inaccurate.Looking at online reviews this seems to be a problem for around 10% of reviewers.This causes a burden on consumers to see their doctor when unnecessary or even possibly causing over medication if they are trying to monitor a known problem.Fda safety report id # (b)(4).

Brand Name
BLOOD PRESSURE MONITOR CONNECT
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
WITHINGS S.A.
MDR Report Key15825688
Report NumberMW5113359
Device Sequence Number5200668
Product Code DXN
UDI-Device Identifier03700546705984
UDI-Public(01)03700546705984
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberWPM05-ALL-INTER
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN, FISH OIL, MULTVITAMIN.; ATORVASTATIN.
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite